# SDR RRXA10934

- Difficulty date: April 8, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5645332105
- Condition: Cracked
- Location: Sta 860 Lbl 55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE LT MLG W/W PRESSURE WEB SUPPORT ANGLE AT STA 860 LBL 55.0, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-20D AND DWG 5645332.
